# SDR SWIA20241012

- Difficulty date: October 12, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS517 FRAME AFT SIDE LOWER FLANGE HAS CORROSION FROM 26L TO 25R (C-CHECK RO 12/21/2024) (FILED OPEN)REPAIRED FS517 FRAME AFT LOWER FLANGE STR 26L-25R REF REO 670-53-31-956 REV.-- DATED 2024-11-04. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD  51-900-1002-SKY.
